Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cullen numbers with the Lehmer property


Authors: José María Grau Ribas and Florian Luca
Journal: Proc. Amer. Math. Soc. 140 (2012), 129-134
MSC (2010): Primary 11A05; Secondary 11N25, 11A07
Published electronically: May 20, 2011
Corrigendum: Proc. Amer. Math. Soc. 141 (2013), 2941-2943
MathSciNet review: 2833524
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Here, we show that there is no positive integer $ n$ such that the $ n$th Cullen number $ C_n=n2^n+1$ has the property that it is composite but $ \phi(C_n)\mid C_n-1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11A05, 11N25, 11A07

Retrieve articles in all journals with MSC (2010): 11A05, 11N25, 11A07


Additional Information

José María Grau Ribas
Affiliation: Departamento de Mátematicas, Universidad de Oviedo, Avenida Calvo Sotelo, s/n, 33007 Oviedo, Spain
Email: grau@uniovi.es

Florian Luca
Affiliation: Instituto de Matemáticas, Universidad Nacional Autonoma de México, C.P. 58089, Morelia, Michoacán, México
Email: fluca@matmor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10899-2
PII: S 0002-9939(2011)10899-2
Received by editor(s): October 14, 2010
Received by editor(s) in revised form: November 11, 2010
Published electronically: May 20, 2011
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2011 American Mathematical Society